# SDR IXXA20120813021O

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 93,499 hours, 23,444 cycles
- Engine: Ge CFM562C
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ON ENGINE START, A HOT MUSTY ODOR WAS PRESENT IN THE COCKPIT. AFTER ALL FOUR ENGINES WERE STARTED, THE ODOR EVENTUALLY WENT AWAY.  REMOVED, CLEANED AND REINSTALLED AIR DUCTS IAW MM 20-11-0.  PERFORMED ENGINES RUN UP AT GROUND IDLE.  OPS AND LEAK CHECKED GOOD IAW 70-01.
